# SDR MALA040332

- Difficulty date: April 3, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,436 hours, 23,894 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION ON LOWER TCAS ANTENNA MOUNT.  MAINTENANCE REPAIRED LOWER TCAS ANTENNA MOUNT IAW MESABA EO S53216.  AIRCRAFT RELEASE DATE 4/16/2004.
